Complementary Medicine Community
Is head ache a side effect of medicine
About This Community:

This forum is for questions and support regarding acupuncture, chiropractic, dietary supplements, herbal remedies, homeopathy, naturopathic medicines and treatments.

Complementary medicine is used in conjunction with conventional medicine. For example, aromatherapy can be used to help lessen a patient's discomfort following surgery. Alternative medicine is used in place of conventional medicine. For example, acupuncture may be used instead of surgery for back pain that has been recommended by a conventional doctor.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is head ache a side effect of medicine

i am aged 45 . i have pain in my both legs and doctor prescribed me Nurokind- next tablets . some time i am getting head ache.  is that head ache a side effect ? for what purpose the tablet was prescribed for me ?
Avatar_m_tn
This is just a vitamin supplement, mostly B12, with some chromium.  It's for diabetic neuropathy, which one would normally associate B6 with, but it's not for me to say.  Hard to see how this would help pain in the legs, but in India they use it for diabetics.  Also hard to see why it would cause headaches, but anyone can be sensitive to anything, especially fillers and binders in the tablet.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Complementary Medicine Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Alternative Medicine Answerers
Avatar_m_tn
Blank
Paxiled
Arlington, VA
1236893_tn?1408490528
Blank
gymdandee
NJ
144586_tn?1284669764
Blank
caregiver222